# SDR ASAA12511031

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,585 hours, 6,422 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE SCRATH PAD MESSAGE TAXIING OUT.  ACCOMPLISHED QRH PROCEDURE.  RELOADED FMCSM OPERATIONS NORMAL.
